RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2004, Volume 195, Number 4, Pages 127–142 (Mi msb816)  

This article is cited in 4 scientific papers (total in 4 papers)

Spherical simplices generating discrete reflection groups

A. A. Felikson

Independent University of Moscow

Abstract: Let $P$ be a simplex in $\mathbb S^n$, and $G_P$ the group generated by reflections with respect to the faces of $P$. This paper considers the question of the conditions ensuring that $G_P$ is discrete. The main result is a description of all indecomposable spherical simplices generating discrete reflection groups.

DOI: https://doi.org/10.4213/sm816

Full text: PDF file (374 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2004, 195:4, 585–598

Bibliographic databases:

UDC: 512.817.72+514.174.5
MSC: 20F55, 51F15
Received: 23.12.2002

Citation: A. A. Felikson, “Spherical simplices generating discrete reflection groups”, Mat. Sb., 195:4 (2004), 127–142; Sb. Math., 195:4 (2004), 585–598

Citation in format AMSBIB
\Bibitem{Fel04}
\by A.~A.~Felikson
\paper Spherical simplices generating discrete reflection groups
\jour Mat. Sb.
\yr 2004
\vol 195
\issue 4
\pages 127--142
\mathnet{http://mi.mathnet.ru/msb816}
\crossref{https://doi.org/10.4213/sm816}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2086667}
\zmath{https://zbmath.org/?q=an:1078.20041}
\elib{http://elibrary.ru/item.asp?id=13989467}
\transl
\jour Sb. Math.
\yr 2004
\vol 195
\issue 4
\pages 585--598
\crossref{https://doi.org/10.1070/SM2004v195n04ABEH000816}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000222751400011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-3242756613}


Linking options:
  • http://mi.mathnet.ru/eng/msb816
  • https://doi.org/10.4213/sm816
  • http://mi.mathnet.ru/eng/msb/v195/i4/p127

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Felikson A., Tumarkin P., “Euclidean simplices generating discrete reflection groups”, European J. Combin., 28:4 (2007), 1056–1067  crossref  mathscinet  zmath  isi  elib
    2. Felikson A., Tumarkin P., “Coxeter groups, quiver mutations and geometric manifolds”, J. Lond. Math. Soc.-Second Ser., 94:1 (2016), 38–60  crossref  mathscinet  zmath  isi
    3. Felikson A., Tumarkin P., “Coxeter Groups and their Quotients Arising from Cluster Algebras”, Int. Math. Res. Notices, 2016, no. 17, 5135–5186  crossref  mathscinet  isi  scopus
    4. Burchard A., Chambers G.R., Dranovski A., “Ergodic properties of folding maps on spheres”, Discret. Contin. Dyn. Syst., 37:3 (2017), 1183–1200  crossref  mathscinet  zmath  isi  scopus
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:331
    Full text:92
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019